# SDR GTIA970117

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT WING TO FUSELAGE FILLET FAIRING STIFFENER IS CRACKED.  REMOVED OLD STIFFENER, FABRICATED NEW STIFFENER PER SRM 53-50-0, FABRICATED PATCH PER SRM 55-01 INSTALLED PER SRM 51-30-3.  (M)
